Discussions By Condition: Sexual conditions

tibolone 2.5mg/livial

Posted In: Sexual conditions 0 Replies
  • Posted By: rebeccamc
  • February 18, 2007
  • 03:02 PM

i have been taking livial for 4 months for suspected(?)endometriosis,also have been having injections to promote an early menopause alongside this hrt.when i have the injection(1 a month)i have spotting for a few days after it,however i had an injection on the 6th feb and had bled a bit 1 week prior to this up until the injection.i stopped bleeding and then started again two days ago.this morning i have been passing clots around the size of a grape or two,is this something to be concerned about do i need to see the dr. or wait until my next injection on the 6th march and discuss it with the nurse?any help or info would be good.oh also i have severe abdo cramps this time.
i am 30 with 3 kids and have my tubes clipped for 4 years.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?